6 Jun 2017
Excellent based on 10 reviews
10 tab @ $1.27 per tab
Buy Allegra Generic Tablets with our Product Satisfaction Guarantee. Allegra Generic and Fexofenadine drugs contain the same active substance
- Really Fast Delivery
- Discreet Packs
- Reliable Online Store
- Online Order Tracking
- Cheap Price Guarantee
- No Hidden Costs
General Info: Uses and Effects
Allegra Fexofenadine is a second generation antihistamine drug (as it doesn't induce drowsiness like most first-generation antihistamines) used in the treatment of allergies like hayfever, urticaria, and others. This medicine doesn't readily pass through the blood-brain barrier hence it doesn't cause drowsiness like terfenadine, a first-generation antihistamine drug.
Fexofenadine selectively blocks the activation of H1 receptors by the common allergy protein, histamine, thereby preventing symptoms of allergies from occurring. Histamine is responsible for many allergic reactions, such as running nose and itching skin. Like other antihistamines, Allegra Generic competes with histamine for binding at H1 receptors in large blood vessels, GI tract, and smooth bronchial muscles. Hence, it leads to temporary relief from the negative symptoms brought on by allergic reactions.
Mind you, this drug doesn't cure the allergies, but it prevents the aggravation of chronic idiopathic urticaria and allergic rhinitis. Furthermore, it reduces the severity of common symptoms associated with allergies. Fexofenadine provides relief from running nose, repeated sneezing, itchy eyes, and general fatigue. Lastly, this medicament doesn't exhibit any alpha1-adrenergic, anticholinergic, and antidopaminergic blocking effects.
Contraindication: Important to Know
Just like most drugs, it's important to consult your doctor before taking this medication. In fact, your physician must know your medical history, current medication, and past medication before taking Allegra Fexofenadine. This medicine may contain some inactive ingredients, which can cause various allergic reactions. It's important to consult your doctor if you are allergic to it. Furthermore, it's best to avoid this drug if you have a medical history of kidney disease. Fexofenadine also comes in liquid form, and it might contain sugar or aspartame. So, it's best to be cautious if you are suffering from phenylketonuria, diabetes, or any other condition that might limit your intake of these substances.
You should also know that different foods and medications can reduce the efficiency of this antihistamine. For example, Fexofenadine should not be taken with high-fat meals, as the concentration of this medication in the blood decreases from 60% - 20%. In fact, antacids that contain magnesium and aluminum can reduce the absorption of Allegra in the bloodstream. Therefore, antacids should not be used within 15 minutes of taking this drug since it forms metal complexes with it. Lastly, avoid taking this medicine with alcohol, as this can lead to severe side effects.
Furthermore, pregnant women should avoid taking Allegra Generic since there's a high probability that this medication can affect the unborn child. Even nursing mothers should avoid it, or use this drug under strict consultation as Fexofenadine can cross into breast milk.
Instructions on Taking
Like most over-the-counter drugs, Allegra Fexofenadine comes with prescriptions that determine its efficiency. If you have any doubts or questions, you can either consult your doctor or talk to the pharmacist. Although, it's better if this drug is prescribed to you by your doctor. Most physicians prescribe two doses of this medication twice in a day with a 12-hour interval. If you are taking the suspension form of Fexofenadine, you should properly shake the bottle before each dosage. Additionally, carefully measure each with a measuring spoon or device since you surely don't want to overdose.
You can take the tablet form with/ without food since it doesn't affect the efficiency of the drug. However, you should always take the rapidly dissolving tablet on an empty stomach. You should allow it to dissolve on your tongue before swallowing, and don't remove it from the blister pack until you are ready to use it. As mentioned earlier, high-fat foods and antacids can interfere with the absorption of Allegra in the bloodstream. Lastly, do not use this medicine with fruit juice as it can decrease the intake of this drug.
Dosage and prescription of most drugs depend on the user's age, medical history, body weight, and current or past medications. Allegra Fexofenadine is no exception to this, and that's why it's important to always seek medical counsel before using it. This drug comes in 3 different forms: tablet, oral suspension, and fast dissolving tablets. Additionally, it is available in the following strengths: 30mg/5ml; 180mg; 60mg; 30mg.
The usual adult dosage for allergies like urticaria and rhinitis involves a maximum dose of 180mg daily or a dose of 60mg twice in a day. Remember, tablets should be taken with water. Taken orally, 15mg twice in a day is recommended for allergic rhinitis and urticaria in children between 6 months and two years. On the other hand, a double dose of 30mg in a day is recommended for children from 2 to 11 years old.
The common side effect of Fexofenadine is vomiting. Rare symptoms include:
- Ear congestion/earache;
- Difficulty with moving;
- Dizziness, joint pain;
- Loss of voice;
- Muscle aching, cramping, or stiffness;
- Back pain, body aches or pain;
- Pain in legs or arms;
- Nasal congestion;
- Pain or tenderness around eyes or cheekbones;
- Ringing or buzzing in ears;
- Sneezing, sore throat, stomach upset;
- Unusual drowsiness or sleepiness;
- Swollen joints;
- Strange feeling of tiredness;
- Painful menstrual bleeding;
- Redness or swelling in the ear.
Interaction with Other Drugs
Drug interactions affect the efficiency and absorption of drugs in the bloodstream, and it can also increase the severity of side effects. In fact, Allegra might interfere with laboratory tests, resulting in false test results. Fexofenadine reacts with Ketoconazole and Erythromycin, leading to an increase in the plasma levels of the drug. Furthermore, fruit (grape or orange) juice can reduce the plasma levels of this medicine, thereby decreasing the absorption rate. Antacids containing magnesium or aluminum can reduce the absorption rate of Fexofenadine by 50 percent. This reduces the efficiency of the drug. Lastly, taking this medication with high fatty foods can also reduce the absorption rate by 50 percent.
31 May 2017
19 May 2017
16 May 2017
13 May 2017
4 May 2017
17 Apr 2017
5 Apr 2017
22 Mar 2017
13 Mar 2017